# SDR SWAA2014042327338

- Difficulty date: April 22, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 24,294 hours, 14,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 100031
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SIGN BETWEEN THE FWD EDGE OF THE FWD ENTRY DOOR & FLIGHT ATTENDANT SEAT DAMAGED.  R & R SIGN ASSEMBLY IAW MM.
